Characterizations of L-order L-convex spaces

Document Type : Research Paper

Authors

1 School of Mathematics, Physics and Statistics, Shanghai University of Engineering Science, Songjiang 201620, China

2 School of Mathematics, Hunan University, Changsha 410082, China

3 Fuzhou Teachers' College, East China University of Technology, Fuzhou 344000, China

Abstract

In this paper, the concepts of $L$-enclosed $L$-order space, $L$-order $L$-concave space, $L$-internal $L$-order space and $L$-order $L$-convex filter are introduced. The main results are:
(1) the categories of $L$-order $L$-convex spaces, $L$-enclosed $L$-order spaces, $L$-order $L$-concave spaces and $L$-internal $L$-order spaces are isomorphic; (2) the category of $L$-order convergence spaces based on $L$-order $L$-convex filters is topological; (3) there is a Galois correspondence between the category of $L$-order convergence spaces and that of $L$-order $L$-convex spaces.

Keywords


[1] R. Bĕlohlávek, Fuzzy closure operators, Journal of Mathematical Analysis and Applications, 262 (2001), 473-489.
[2] R. Bĕlohlávek, Fuzzy relational systems, foundations and principles, Kluwer Academic, Plenum Publishers, NewYork, 2002.
[3] R. Bĕlohlávek, Some properties of residuated lattices, Czechoslovak Mathematical Journal, 53 (2003), 161-171.
[4] R. Bĕlohlávek, Concept lattices and order in fuzzy logic, Annals of Pure and Applied Logic, 128 (2004), 277-298.
[5] L. Fan, A new approach to quantitative domain theory, Electronic Notes in Theoretical Computer Science, 45 (2001), 77-87.
[6] J. M. Fang, Stratified L-order convergence structures, Fuzzy Sets and Systems, 161(16) (2010), 2130-2149.
[7] J. M. Fang, Relationships between L-ordered convergence structures and strong L-tologies, Fuzzy Sets and Systems, 161(22) (2010), 2923-2944.
[8] Q. Jin, L. Q. Li, On the embedding of L-convex spaces in stratified L-convex spaces, Springer-Plus, 5(1) (2016), 1610.
[9] J. M. Ko, Y. C. Kim, Alexandrov L-filters and Alexandrov L-convergence spaces, Journal of Intelligent and Fuzzy Systems, 35(3) (2018), 3255-3266.
[10] H. L. Lai, D. X. Zhang, Fuzzy preorder and fuzzy topology, Fuzzy Sets and Systems, 157(14) (2006), 1865-1885.
[11] H. L. Lai, D. X. Zhang, Complete and directed complete Ω-categories, Theoretical Computer Science, 388 (2007), 1-24.
[12] Q. H. Li, H. L. Huang, Z. Y. Xiu, Degrees of special mappings in the theory of L-convex spaces, Journal of Intelligent and Fuzzy Systems, 37(2) (2019), 2265-2274.
[13] H. P. Liu, S. Wang, W. P. Fan, Convexity on fuzzy partially ordered sets, Journal of Intelligent and Fuzzy Systems, 36(4) (2019), 3607-3617.
[14] Y. Maruyama, Lattice-valued fuzzy convex geometry, RIMS Kokyuroku, 164 (2009), 22-37.
[15] B. Pang, L-fuzzifying convex structures as L-convex structures, Journal of Nonlinear and Convex Analysis, 21(12) (2020), 2831-2841.
[16] B. Pang, Bases and subbases in (L, M)-fuzzy convex spaces, Computational and Applied Mathematics, 39 (2020), 41.
[17] B. Pang, Convergence structures in M-fuzzifying convex spaces, Quaestiones Mathematicae, 43(11) (2020), 1541- 1561.
[18] B. Pang, Hull operators and interval operators in (L, M)-fuzzy convex spaces, Fuzzy Sets and Systems, 405 (2021), 106-127.
[19] B. Pang, F. G. Shi, Subcategories of the category of L-convex spaces, Fuzzy Sets and Systems, 313 (2017), 61-74.
[20] B. Pang, F. G. Shi, Strong inclusion orders between L-subsets and its applications in L-convex spaces, Quaestiones Mathematicae, 41(8) (2018), 1021-1043.
[21] B. Pang, Y. Zhao, Characterizations of L-convex spaces, Iranian Journal of Fuzzy Systems, 13(4) (2016), 51-61.
[22] B. Pang, Y. Zhao, Z. Y. Xiu, A new definition of order relation for the introduction of algebraic fuzzy closure operators, International Journal of Approximate Reasoning, 92 (2018), 87-96.
[23] M. V. Rosa, On fuzzy topology fuzzy convexity spaces and fuzzy local convexity, Fuzzy Sets and Systems, 62(1) (1994), 97-100.
[24] J. J. M. M. Rutten, Fundamental study universal coalgebra: A theory of systems, Theoretical Computer Science, 249 (2000), 3-80.
[25] F. G. Shi, Z. Y. Xiu, A new approach to the fuzzification of convex structures, Journal of Applied Mathematics, 2014 (2014), 1-12.
[26] F. G. Shi, Z. Y. Xiu, (L, M)-fuzzy convex structures, Journal of Nonlinear Sciences and Applications, 10(7) (2017), 3655-3669.
[27] S. H. Su, Q. G. Li, H. D. Chen, The meet-continuity of L-semilattices, Electronic Notes in Theoretical Computer Science, 333 (2017), 123-141.
[28] S. H. Su, S. Q. Yang, Q. Li, The category of algebraic L-closure systems, Journal of Intelligent and Fuzzy Systems, 33(4) (2017), 2199-2210.
[29] M. L. J. Van De Vel, Theory of convex structures, North Holland, New York, 1993.
[30] K. Wang, F. G. Shi, Many-valued convex structures induced by fuzzy inclusion orders, Journal of Intelligent and Fuzzy Systems, 36(4) (2019), 3373-3383.
[31] X. Y. Wu, Q. Li, C. Y. Liao, Y. H. Zhao, L-topological derived internal (resp. enclosed) relation spaces, Filomat, 35(8) (2021), 2497-2516.
[32] Z. Y. Xiu, Convergence structures in L-concave spaces, Journal of Nonlinear and Convex Analysis, 21(12) (2020), 2693-2703.
[33] Z. Y. Xiu, Q. H. Li, B. Pang, Fuzzy convergence structures in the framework of L-convex spaces, Iranian Journal of Fuzzy Systems, 17(4) (2020), 139-150.
[34] H. Yang, B. Pang, Fuzzy points based betweenness relations in L-convex spaces, Filomat, 35(10) (2021), 3521-3532.
[35] W. Yao, Quantitative domains via fuzzy sets: Part I: Continuity of fuzzy directed complete posets, Fuzzy Sets and Systems, 161(7) (2010), 973-987.
[36] Q. Y. Zhang, L-fuzzy domain theory, Ph. D. Thesis, Capital Normal University (in Chinese), 2002.
[37] Q. Y. Zhang, L. Fan, Continuity in quantitative domains, Fuzzy Sets and Systems, 154(1) (2005), 118-131.
[38] L. Zhang, B. Pang, Strong L-concave structures and L-convergence structures, Journal of Nonlinear and Convex Analysis, 21(12) (2020), 2759-2769.
[39] F. F. Zhao, B. Pang, Equivalence among L-closure (interior) operators, L-closure (interior) operators and Lenclosed (internal) relations, Filomat, 36(3) (2022), 979-1003.
[40] X. W. Zhou, F. G. Shi, On the sum of L-convex spaces, Journal of Intelligent and Fuzzy Systems, 40(3) (2021), 4503-4515.